# SDR CA151223003

- Difficulty date: December 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 91,633 hours
- Engine: Ge CF680C2A8
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tube
- Part number: 1308M74G04
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE NR 2 THROTTLE JAMMED DUE TO A RUPTURE THRUST REVERSER AIR TUBE. THE SAME TUBE WAS INSTALLED ON SEPT 02, 2015 IN THE EXACT LOCATION FOR THE SAME REASON.
